# SDR HALA2019120400504

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 3,540 hours, 693 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Loop A
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFO TO MAINTENANCE:  ENG 1 FIRE LOOP A ON APPROACH//PERFORMED VISUAL INSPECTION OF THE ENG FIRE DETECTION SYSTEM PER AMM 26-12-00-200-802-A NO DEFECT FOUND AND PERFORMED OPERATIONAL TEST OF THE ENG FIRE AND OVERHEAT DETECTION PER AMM 26-12-00-710-002-A.  TEST OK OK TO CONTINUE.
